| Model Number |
8888345611 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during use, while injecting medication through the medial line of the triple lumen catheter kit, it was o bserved that there was leakage in the silicone tube of the catheter.The catheter was not repaired.There was a leak at the exit site.Normal saline was used to flush the catheter's arterial and venous lines.Tego was not utilized.There was no luer adapter issue.The insertion site was treated prior to product placement.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during use, while injecting medication through the medial line of the triple lumen catheter kit, it was o bserved that there was leakage in the silicone tube of the catheter (at the exit site).The catheter was not repaired.There were no other visible defects/damages found on the product where the leak was observed.Normal saline was used to flush the catheter's arterial and venous lines.Tego was not utilized.There was no luer adapter issue.No excessive force was used on the device.The insertion site was treated prior to product placement.The sheath/catheter that came with the kit was the one used.There were no other products being utilized with the device.There was no blood loss and blood transfusion was not required.The blood was returned safely to the patient.Exchanged the catheter with another piece kept in their own inventory was the intervention /treatment and remedial action required as a result of the event.The device was successfully used.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: b5, d6a, d6b, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during use, while injecting medication through the medial line of the triple lumen catheter kit, it was o bserved that there was leakage in the silicone tube of the catheter (at the exit site).The catheter was not repaired.There were no other visible defects/damages found on the product where the leak was observed.Normal saline was used to flush the catheter's arterial and venous lines.Tego was not utilized.There was no luer adapter issue.No excessive force was used on the device.The insertion site was treated prior to product placement.The sheath/catheter that came with the kit was the one used.There were no other products being utilized with the device.There was no blood loss, and a blood transfusion was not required.The blood was returned safely to the patient.The treatment proceeded and was completed with the help of another kit.They exchanged the catheter with another piece kept in own inventory, which was the intervention/ treatment, and remedial action required as a result of the event.The device was successfully used.There was no reported patient injury.